# SDR SWAA2023062054140

- Difficulty date: May 30, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS 540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN 2023-361019<[01] REPLACED STIFFENER ASSY LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 DWG 143A0060 SHEET 36 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STIFFENER ASSY LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 DWG 143A0060 SHEET 36 REV A SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
